| Model Number |
1581-11-008 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/06/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Revision of poly due to wear.Original surgery done on the (b)(6) 2010 using pfc.Poly insert changed with no issues and adding of a patella button that was done on the original surgery date.Poly showed signs of wear and the patella was not resurfaced at the original primary surgery.Affected side: left.
Additional Manufacturer Narrative
Product complaint # = >(b)(4)
investigation summary = > no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot = > the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.